I recently had been having panic attacks every night since a surgery I had, and the xanax wasn't working as well for them, so the doctor put me on Atenolol to keep my heart from racing, and said after a while the panic attacks would stop and I could go off it. I've never had to be on anything for them constantly, so I didn't want to now either. Now each night when I would normally get a panic attack I feel a heavy feeling in my chest. Kind of like my heart is worn out, or just heavy for lack of better wording. Is this normal. I took it one other time about 10 years ago, when I had a constant panic attack for 5 days, and it actually did stop them back then. But I don't remember having this heavy heart feeling. And can having too many panic attacks or ones that last a long time wear out your heart at all?? I know panic attacks are all about worrying, so I'm probably just worrying too much. I was just wondering if anyone else knows or has the same thing. Stacy
i have had panic anxiety breathing since i was 21.i am now 44 happy in my relationship with a great family. i was admitted to hospital last week i had such bad panic and coulnt breathe,nearly fainted and had pins and needles from my hands and legs to feet.i have been on citilapram 20mg for about a year.I am better on myself the sweating and fuzzy head is much better.i just cant take a full breath in and little tasks i am breathless.I have asthma and it isnt that,taking my inhalor is a waste of time.i am into my 7th day and off work sick struggling to get a breath in still,and heavy feeling in my chest.my partner took me to the coast at the weekend and i felt so much better,tho by evening was struggling to get a breath in all the time.Got to ring my doctor for a sick note and hope to god it goes off soon.The tablets arnt kicking in at all.
Good evening to everyone I broke my leg in 3 different places several months ago when I fell from my ladder trying to clean my gutters and I am now still recovering from it. I completely understand you guys as I am suffering from anxiety due to this injury and now since I am unable to be active the way I used to; I am having chronic pain throughout my body. I became very depressed in the first couple of months almost wanting to just sleep and never wake up. The medication they prescribe to me made my stomach upset and I lost a lot of weight. I felt at times that I really had no were to turn as I rarely spoke to my family and friends. I am now developing a relationship with the lord and feel so much better about myself. I am also optimistic about a product that I seen on television one evening. I began to research some of the statements they made and so forth and it just made all the sense in the world to give it a shot. I just started taking this natural product a few weeks ago and I am starting to feel some relief. I will keep you guys posted on how I continue to feel in the upcoming weeks. Take care and god bless you and your families.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.